MathSciNet Relay Station
MathSciNet bibliographic data
MR85427 35.0X
Henrici, Peter A survey of I. N. Vekua's theory of elliptic partial differential equations with analytic coefficients. Z. Angew. Math. Phys. 8 (1957), 169–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement